# SDR FDEA200903311126

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK HAS CORROSION FROM STA 1540 TO STA 1640, RBL 45.50.  CORROSION FOUND TO EXCEED DAMAGE LIMITS IAW SRM 53-00-52 FIG 101. SEAT TRACK REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
